Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 59, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 29, 2013, 4:30 PM EDT for Palm Beach County, Florida. It was in force for 30 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2013, 4:30 PM EDT (20:30 UTC)
- Expired
- Jun 29, 2013, 5:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Palm Beach County, FL
The radar
The Miami radar (KAMX), 131 km from the middle of the area, began a volume at 20:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 4:30 PM EDT | TSTM WND GST 44 | Palm Beach, FL | |
| Jun 29, 4:43 PM EDT | TSTM WND GST 48 | West Palm Beach, FL | |
| Jun 29, 4:44 PM EDT | TSTM WND GST 45 | West Palm Beach, FL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 8.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1133 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1002 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS52 KMFL 292030
SVRMFL
FLC099-292100-
/O.NEW.KMFL.SV.W.0059.130629T2030Z-130629T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
430 PM EDT SAT JUN 29 2013
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL PALM BEACH COUNTY IN SOUTH FLORIDA.
* UNTIL 500 PM EDT
* AT 429 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR HAVERHILL...AND MOVING
NORTHEAST AT 15 MPH.
* THE STORM WILL AFFECT...
HAVERHILL...
WEST PALM BEACH...
PALM BEACH...
PORT OF PALM BEACH...
NORTH PALM BEACH...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY INSIDE AWAY
FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 2665 8003 2663 8009 2671 8014 2687 8012
2689 8005 2687 8004 2680 8003 2666 8003
TIME...MOT...LOC 2030Z 233DEG 12KT 2669 8009
$$
102 follow-up statements
345
WWUS52 KMFL 292051
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
451 PM EDT SAT JUN 29 2013
FLC099-292100-
/O.CON.KMFL.SV.W.0059.000000T0000Z-130629T2100Z/
PALM BEACH FL-
451 PM EDT SAT JUN 29 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR EAST CENTRAL PALM BEACH COUNTY...
AT 450 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED. DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PALM BEACH...MOVING
NORTHEAST AT 15 MPH.
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 58
MPH...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 2665 8003 2664 8007 2672 8009 2688 8009
2689 8005 2687 8004 2680 8003
TIME...MOT...LOC 2051Z 233DEG 12KT 2673 8003
$$
10941
WWUS52 KMFL 292057
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
457 PM EDT SAT JUN 29 2013
FLC099-292107-
/O.EXP.KMFL.SV.W.0059.000000T0000Z-130629T2100Z/
PALM BEACH FL-
457 PM EDT SAT JUN 29 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PALM BEACH COUNTY
WILL EXPIRE AT 500 PM EDT...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM HAS
WEAKENED. THUS THE THUNDERSTORM WARNING WILL EXPIRE AT 500 PM EDT.
LAT...LON 2665 8003 2664 8007 2672 8009 2688 8009
2689 8005 2687 8004 2680 8003
TIME...MOT...LOC 2057Z 233DEG 12KT 2674 8001
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:26 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 29, 2:26 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 226 PM EDT SAT JUN 29 2013 .SHORT TERM (TONIGHT THROUGH MONDAY NIGHT)... THE FORECAST IN THIS PERIOD IN NOT NECESSARILY AN EASY ONE. THE GLOBAL MODELS ARE IN VERY GOOD AGREEMENT IN SHOWING A LARGE BLOCKING PATTERN DEVELOPING ACROSS NORTH AMERICA THIS WEEKEND BUT THE AFFECTS OF THIS ON SOUTH FLORIDA IS A PROBLEM. A MASSIVE MID LEVEL RIDGE IS PARKED OVER THE DESERT SOUTHWEST AND A POWERFUL MID LEVEL RIDGE WILL BE CUTTING OFF OVER THE MID MISSISSIPPI VALLEY ON SUNDAY THROUGH MONDAY WHILE A LARGE RIDGE IS OVER THE ATLANTIC. AT THE SURFACE, A FRONTAL BOUNDARY WILL SLOWLY SAG SOUTH OVER THE EASTERN U.S. THROUGH THE WEEKEND INTO EARLY NEXT WEEK WHILE A RIDGE WILL BE LOCATED OVER THE FLORIDA STRAITS. AS THE TROUGH DEEPENS OVER THE EASTERN STATES, DEEP LAYER MOISTURE WILL BE ON THE INCREASE ACROSS SOUTH FLORIDA WITH A DEEP SOUTH TO SOUTHWEST FLOW DEVELOPING. THE PWAT THIS MORNING FROM THE 12Z MFL SOUNDING WAS 1.83 INCHES AND FORECAST SOUNDINGS ARE SHOWING THIS GOING UP TO OVER TWO INCHES BY SUNDAY AFTERNOON THROUGH MONDAY. THE AVERAGE PWAT FOR LATE JUNE ACROSS SOUTH FLORIDA IS JUST OVER 1.75 INCHES SO THIS PLACES US JUST ABOVE THE 75TH PERCENTILE WHEN COMPARING IT TO THE AVERAGES BUT BELOW CRITICAL LEVELS THAT WOULD ALERT YOU TO FLOODING RAINS. THE STEERING FLOW WILL BE SSW-NNE SO THE GREATEST CHANCES OF THE HEAVIER RAINS WOULD BE OVER THE INTERIOR AND EAST COAST METRO REGIONS. ALL OF THIS IS WHAT LEADS INTO THE TROUBLESOME FORECAST FOR THIS PERIOD. A SURFACE TROUGH THAT HAD BEEN OVER THE NORTHWEST BAHAMAS AND FORECAST TO INTERACT WITH THE MOISTURE HAS FALLEN APART. IN ADDITION, THE MAIN ENERGY FROM THE TROUGH WILL REMAIN WELL NORTH OF THE REGION. ANOTHER FACTOR WILL BE THE AMOUNT OF CLOUD COVER THAT WILL EXIST ON SUNDAY INTO MONDAY. GUIDANCE SUGGESTS THERE WILL BEGIN TO BE AN ABUNDANCE OF CLOUD COVER LIMITING THE DIURNAL HEATING ALONG WITH ONLY MARGINAL INSTABILITY AND WEAK MID LEVEL LAPSE RATES. ALSO, THE MOST AMOUNT OF RAINFALL THAT ANY OF THE MODELS DEPICT ARE AERIAL COVERAGE OF AROUND ONE INCH WHICH WOULD TRANSLATE TO POSSIBLE TWO TO THREE INCHES IN ISOLATED LOCATIONS. THAT IS NOT AN IMPRESSIVE TOTAL FOR SOUTH FLORIDA AND WOULD LEAD TO TYPICAL LOCAL URBAN TYPE FLOODING. TO SUMMARIZE, IT DOES INDEED LOOK LIKE AN INCREASED RAIN THREAT WITH NUMEROUS SHOWERS AND POSSIBLE LOCALIZED HEAVIER RAIN BUT IT WILL REALLY DEPEND ON THE LOW LEVEL INSTABILITY WITH THE DIURNAL CYCLE AS TO THE CHANCES FOR HEAVIER RAIN DEVELOPING IN THUNDERSTORMS. THE FORECAST WILL REMAIN UNCHANGED BUT THERE IS SOME UNCERTAINTY ABOUT HOW WIDESPREAD THE ACTIVITY MIGHT BE. .LONG TERM (TUESDAY THROUGH SATURDAY)... THE SYNOPTIC PATTERN WILL BEGIN TO RETROGRADE TO THE WEST ON TUESDAY WITH THE RIDGE BUILDING BACK ACROSS THE FLORIDA PENINSULA THROUGH THE END OF THE WEEK. THIS WILL SHIFT BACK TO A DEEP EAST TO SOUTHEAST FLOW WITH BETTER CHANCES FOR SEEING RAINFALL IN THE INTERIOR AND SOUTHWEST COAST. THERE WILL ALSO BE SOME DRYING TAKING PLACE WITH PWAT GOING BACK DOWN BELOW TWO INCHES SO A MORE TYPICAL SUMMER TYPE PATTERN GOING INTO THE FOURTH OF JULY WEEKEND. && .AVIATION... AFTERNOON CONVECTION WILL CONTINUE TO BUILD ACROSS THE INTERIOR AND MOVE TOWARDS THE EAST COAST TERMINALS THROUGH 00Z. THERE COULD BE SOME BRIEF MVFR/IFR CIG AND VSBY BUT TIMING AT ANY LOCATION DIFFICULT SO PLACED TEMPO GROUPS IN THE TAFS BUT LEFT OUT MENTION OF LOWER CONDITIONS AS TIMING WILL CONFINED TO 10-15 MINUTES IF IT OCCURS AT ALL. ACTIVITY WILL MOVE OFF THE COAST THIS EVENING BUT WITH INCREASING MOISTURE OVER THE NEXT 24 HOURS THERE COULD BE SOME SHRA DURING THE NIGHT MOVE ONSHORE JUST ABOUT ANYWHERE. && .MARINE... SOUTHERLY WIND WILL CONTINUE TO BE ON THE INCREASE THROUGH THE WEEKEND AND COULD REACH 15-20 KNOTS ON SUNDAY INTO MONDAY. THERE WILL ALSO BE SOME SCATTERED THUNDERSTORMS MOVE OFFSHORE THIS AFTERNOON AND EVENING WITH NUMEROUS THUNDERSTORMS POSSIBLE ON SUNDAY AS THE MOISTURE AND INSTABILITY ALSO INCREASES ACROSS SOUTH FLORIDA. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 76 89 77 87 / 30 80 60 60 FORT LAUDERDALE 77 89 79 87 / 30 80 60 60 MIAMI 77 89 77 87 / 30 80 60 60 NAPLES 76 89 75 86 / 30 60 40 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...13/SI
Hazardous weather outlook, Jun 29, 9:44 AM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 944 AM EDT SAT JUN 29 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 300445- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 944 AM EDT SAT JUN 29 2013 ...THUNDERSTORMS POSSIBLE TODAY... ...LOCALIZED URBAN FLOODING POSSIBLE IN ATLANTIC COAST METRO AREAS... ...WATERSPOUTS POSSIBLE IN ALL SOUTH FLORIDA WATERS INCLUDING LAKE OKEECHOBEE... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...ESPECIALLY DURING THE AFTERNOON. THUNDERSTORMS ARE MOST LIKELY OVER THE ATLANTIC COAST METROPOLITAN AREAS. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS FOR ALL MARINE AREAS. WIND: THE STRONGEST THUNDERSTORMS TODAY COULD PRODUCE WIND GUSTS OF 40 TO 50 MPH. FLOODING: TORRENTIAL DOWNPOURS MAY LEAD TO LOCALIZED URBAN FLOODING ACROSS THE ATLANTIC COAST METROPOLITAN AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE LIKELY THROUGH AT LEAST MID-WEEK...MAINLY DURING THE AFTERNOONS AND EVENINGS. LOCALLY HEAVY RAINFALL ASSOCIATED WITH THIS ACTIVITY MAY LEAD TO URBAN FLOODING. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, WATERSPOUTS, AND FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Jun 29, 2:14 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
214 PM EDT SAT JUN 29 2013
FLZ072>074-172-173-291900-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND
MIAMI-DADE COUNTY FL METRO BROWARD COUNTY FL METROPOLITAN MIAMI DADE
FL
214 PM EDT SAT JUN 29 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHEASTERN
BROWARD COUNTY...NORTHEASTERN MIAMI-DADE COUNTY...FOR THE PRIMARY
IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS OF 45 TO 55
MPH...
* UNTIL 300 PM EDT
* AT 209 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM OPA-LOCKA
TO DORAL...AND MOVING NORTHEAST AT 15 MPH.
* THE LINE OF STORMS WILL AFFECT...
OPA-LOCKA...
NORTH MIAMI...
HIALEAH GARDENS...
SUN LIFE STADIUM...
NORTH MIAMI BEACH...
IVES ESTATES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2589 8017 2567 8030 2572 8049 2598 8041
2608 8030 2606 8011
TIME...MOT...LOC 1814Z 211DEG 12KT 2591 8026 2583 8036
SILocal storm report, Jun 29, 3:02 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
302 PM EDT SAT JUN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND GST OPA-LOCKA 25.90N 80.26W
06/29/2013 M60.00 MPH MIAMI-DADE FL ASOS
A THUNDERSTORM PRODUCED A WIND GUST OF 60 MPH AT OPA
LOCKA AIRPORT.
&&
CARACOZZALocal storm report, Jun 29, 3:27 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
327 PM EDT SAT JUN 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM TSTM WND GST OPA-LOCKA 25.90N 80.26W
06/29/2013 M57.00 MPH MIAMI-DADE FL FIRE DEPT/RESCUE
THE MIAMI DADE FIRE RESCUE AT OPA LOCKA AIRPORT REPORTED
THAT A THUNDERSTORM PRODUCED A WIND GUST OF 57 MPH.
&&
CARACOZZASpecial weather statement, Jun 29, 3:37 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 337 PM EDT SAT JUN 29 2013 FLZ073-074-173-292000- COASTAL MIAMI DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL 337 PM EDT SAT JUN 29 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH... * UNTIL 400 PM EDT * AT 336 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF INTERSECTION KROME AND KENDALL DRIVE...AND MOVING NORTHEAST AT 20 MPH. * THE STORM WILL AFFECT... INLIKITA... INTERSECTION KROME AND KENDALL DRIVE... KENDALE LAKES... AND SURROUNDING COMMUNITIES. THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2590 8046 2564 8031 2552 8057 2567 8068 TIME...MOT...LOC 1937Z 239DEG 18KT 2565 8053 10
Special weather statement, Jun 29, 3:49 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
349 PM EDT SAT JUN 29 2013
FLZ067-068-071-072-168-292015-
COASTAL PALM BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND PALM
BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL
349 PM EDT SAT JUN 29 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...SOUTHEASTERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...
* UNTIL 415 PM EDT
* AT 345 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR PARKLAND...AND MOVING NORTHEAST AT 20 MPH.
* THE STORM WILL AFFECT...
PARKLAND...
SANDALFOOT COVE...
SOUTH COUNTY REGIONAL PARK...
WHISPER WALK...
BOCA RATON EQUESTRIAN CENTER...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2646 8005 2620 8023 2626 8041 2661 8027
2651 8004
TIME...MOT...LOC 1950Z 208DEG 17KT 2633 8027
10Special weather statement, Jun 29, 4:15 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
415 PM EDT SAT JUN 29 2013
FLZ067-068-071-072-168-172-292100-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
415 PM EDT SAT JUN 29 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...EASTERN PALM BEACH COUNTY...FOR FREQUENT TO
EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO
NICKEL-SIZED HAIL...
* UNTIL 500 PM EDT
* AT 411 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTH
COUNTY AIRPORT TO GREENACRES CITY TO CORAL SPRINGS...AND MOVING
NORTHEAST AT 20 MPH.
* THE LINE OF STORMS WILL AFFECT...
FLORIDA GARDENS...
JUPITER FARMS...
PHILO FARMS...
BOCA RATON EQUESTRIAN CENTER...
BOCA WEST...
BOCA RATON...
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
LAT...LON 2655 8004 2633 8006 2626 8033 2656 8023
2696 8034 2696 8015 2698 8014 2698 8008
2693 8006 2680 8003 2663 8003 2660 8004
2659 8003 2655 8003
TIME...MOT...LOC 2015Z 220DEG 19KT 2688 8017 2663 8016
2631 8027
10The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 30 min |
| Jun 28, 8:38 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 112 min |
| Jun 29, 4:55 AM EDT | Special Marine Warning | MFL | 95 min | |
| Jun 29, 4:58 AM EDT | Special Weather Statement | MFL | Palm Beach | 62 min |
| Jun 29, 2:14 PM EDT | Special Weather Statement | MFL | Miami-Dade | 46 min |
| Jun 29, 2:42 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Miami-Dade | 33 min |
| Jun 29, 2:46 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 59 min |
| Jun 29, 3:37 PM EDT | Special Weather Statement | MFL | Miami-Dade | 23 min |
| Jun 29, 3:49 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Jun 29, 4:15 PM EDT | Special Weather Statement | MFL | Palm Beach | 45 min |
| Jun 29, 4:35 PM EDT | Special Marine Warning | MFL | 55 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.